# SDR HNAA2016112100355

- Difficulty date: November 21, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8311
- Aircraft serial: 234
- Aircraft time: 49,759 hours, 57,260 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 7826895
- Condition: Dirty
- Location: Prop Heat
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKERING, WHEN PROPELLER HEAT NR 2 A PHASE SELECTED AT 1050 RPM.   INSPECTED AND CLEANED BRUSH BLOCK CONNECTOR AND SLIP RINGS WITH NO DEFECTS NOTED. REMOVED AND REPLACED THE NR 1 BRUSH BLOCK IAW MM 61-10-11. GROUND RAN AIRCRAFT. OPS CHECKED GOOD. OK FOR SERVICE.
